# SDR FDEA201006192076

- Difficulty date: June 19, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53974259200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT FLOOR STRUCTURE LONGITUDINAL SUPPORT BETWEEN FRAME 65-66, LBL 5.  UPPER AND LOWER SURFACES HAVE CORROSION IN AND AROUND FASTENER HOLES, APPROX 10 SQ IN IN TOTAL.   REMOVED CORROSION FROM PROFILE IAW SRM 51-74-10 CHECK LIMIT IAW SRM 53-10-00, PG 106 FOUND OUT OF LIMITS. R & R FLOOR PROFILE IAW SRM 51-72-10.
